Publications [#320426] of Richard Hain

Papers Published

  1. Hain, R; Matsumoto, M, Universal Mixed Elliptic Motives, Journal of the Institute of Mathematics of Jussieu, vol. 19 no. 3 (May, 2020), pp. 663-766
    (last updated on 2021/06/16)

    © 2020 Cambridge University Press. In this paper we construct a-linear tannakian category of universal mixed elliptic motives over the moduli space of elliptic curves. It contains , the category of mixed Tate motives unramified over the integers. Each object of is an object of endowed with an action of that is compatible with its structure. Universal mixed elliptic motives can be thought of as motivic local systems over whose fiber over the tangential base point at the cusp is a mixed Tate motive. The basic structure of the tannakian fundamental group of is determined and the lowest order terms of a set (conjecturally, a minimal generating set) of relations are deduced from computations of Brown. This set of relations includes the arithmetic relations, which describe the 'infinitesimal Galois action'. We use the presentation to give a new and more conceptual proof of the Ihara-Takao congruences.